Open Access
Electronic Journal of Statistics

The Electronic Journal of Statistics (EJS) publishes research articles and short notes in theoretical, computational and applied statistics.

Scope

    The Electronic Journal of Statistics (EJS) publishes research articles and short notes in theoretical, computational and applied statistics. The journal is open access. Articles are refereed and are held to the same standard as articles in other IMS journals. Articles become publicly available shortly after they are accepted.

    EJS is sponsored by the Institute of Mathematical Statistics and by the Bernoulli Society.

    EJS is an open access journal. Voluntary fees or donations to the Open Access Fund are accepted. Copyright for all articles in EJS is CC BY 4.0.

Details

Electronic Journal of Statistics

Print ISSN: 1935-7524

Online ISSN: 1935-7524

Current: Jan 2023 : Volume 17 Issue 1

Coverage: 2007 - current

Frequency: Biannual

Access: All content is open.


METRICS


Impact Factor: 0.986

Five-Year Impact Factor: 1.281

Journal Citation Reports® Ranking: #68 of 123 in Statistics & Probability

Mathematical Citation Quotient (MCQ): 0.51

Back to Top